# SDR NACA2024070500004

- Difficulty date: July 5, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 61,340 hours, 44,934 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LH HORIZONTAL STABILIZER LOWER ACCESS PANEL SUPPORT BRACKET AT STAB STA 258. REMOVED CORROSION AT LH HORIZONTAL STB LOWER ACCESS SUPPORT BRACKET STA 258 IAW SRM 55-10-09
